# SDR ABXA20240906171

- Difficulty date: September 6, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 96,433 hours, 20,182 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK WHILE STARTING LH ENGINE L HYD QTY DROPPED TO ZERO A/C RETURNED TO GATE AND MTX GROUNDED AC . FOUND LEFT PRESSURE HOSE ASSEMBLY BENT LEAK CODE 320-6-2 REF IPC 27-21-13-01/05 FIG 320-6 RUDDER RATIO CHANGER . INSTALLED TEMPORARY FLEX LINE IAW AMM 20-10-10 AND DEFERRED FOR TRACKING PER GMM 07.04 REINSPECT EVERY 30DAYS A/C REMAINS ETOPS 180. RETURNED AC TO SERVICE.
